# SDR USAA2012022000024

- Difficulty date: February 19, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 9,681 hours, 3,444 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: BA21758
- Condition: Low
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY C TRASH CAN FIRE BOTTLE LOW.  REMOVED AND REPLACED LAV C TRASH CAN FIRE BOTTLE IAW AIRBUS MAINTENANCE MANUAL 26-25-41.
